# SDR EE4Y2019080209342

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Part number: 65827625
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SUPPORT BEAM UPPER SURFACE, O/B, AFT SECTION DAMAGED.  THE BEAM WAS REWORKED IAW 3-4478414275, AND EO COO-EO-2019-9285-R00.
